Discussions By Condition: Allergies

Rash, burning, headache and fatigued

Posted In: Allergies 1 Replies
  • Posted By: p51flyer
  • November 28, 2006
  • 09:23 PM

Hello All,

In August I had back surgery and was put on antibiotics for a month. After the first week I had very itchy hands and became sensitive to sun. My doctor changed the antibiotics and I continued for the full period. Approx 4 weeks after stopping the antibiotics I began to feel burning in my left shoulder, arm, thighs and shins with a headache. I began to have a dry cough and felt fatigued. Since then the burning has reduced and I am left feeling dizzy, fatigued and with a rash that appears on my arms and trunk when touched or when I am hot. I also feel very anxious, jittery. Feeling generally bad.

My doctor has done a lot of blood work and it showed some allergic response to dust mites, tree fungus and cat dander but nothing great. I also take Protonix for acid reflux which I have had for 2 years.

I have lots of specialist visits in my future but wondered if anyone else had experienced a similar antibiotic/drug related symptom?


Reply Flag this Discussion

1 Replies:

  • Did you ever find out what this was? I am suffering from the same thing...although...I did not have surgery.Any help would be appreciated. This rash and fatigue is wearing me down.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?